# SDR NOCA01307

- Difficulty date: January 17, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 76876
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY E-PATH LIGHTS INOP 1GH 10GH.  REMOVED AND REPLACED CHARGER ASSY AND BATTERY OPS CHECK NORMAL PER MM 33-51-07, BATTERY CHARGER P/N 2012-1, S/N 13433.
